JournalsemVol. 76, No. 1pp. 38–39

A proof of the fundamental theorem of algebra using Hurwitz’s theorem

  • Mohammad Gholamzadeh Mahmoudi

    Sharif University of Technology, Tehran, Iran
A proof of the fundamental theorem of algebra using Hurwitz’s theorem cover
Download PDF

A subscription is required to access this article.

Cite this article

Mohammad Gholamzadeh Mahmoudi, A proof of the fundamental theorem of algebra using Hurwitz’s theorem. Elem. Math. 76 (2021), no. 1, pp. 38–39

DOI 10.4171/EM/427